# SDR FDEA201107172767

- Difficulty date: July 17, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: ARC03619
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E LOWER PANEL SUPPORT BRACKET AT INBD FLAP OTBD HINGE FAIRING OTBD FOUND CRACKED.   REMOVED IAW SRM 51-33-01, REV 47.  NEW SUPPORT BRACKET FABRICATED IAW DWG ARC0361. NEW SUPPORT BRACKET HOLES PICKED UP IAW SRM 51-31-01, REV 47 AND INSTALLED IAW SRM 51-33-01, REV 47.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 112.
